MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (PS) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (PS) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#: 42500606602; femur cemented (ps) standard right size 9; lot#: 64587520; item#: 42532007502; tibia cemented 5 degree stemmed right size f; lot#: 64693145; item#: 42540200038; all-poly patella cemented 38 mm diameter; lot#: 64765394; item#: 42509902525; 2.5 mm female hex screw 25 mm length; lot#: 64744234; item#: 00579104100; 48mm headed screw; lot#: 64810230; item#: 00579104100; 48mm headed screw; lot#: 64810234.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: office visit (b)(6) 2021: pain continues with activities (6/10); mri shows mild thickening/edema on it band, nonspecific effusion, alignment is good; revision (b)(6) 2021: poly found with no wear or signs of impingement, it band palpated and transected, femoral component in correct position; femur, tibia and patellar well fixed; no complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an initial right total knee arthroplasty approximately 13 months ago.Subsequently, the patient was revised on 12 months later due to persistent pain for one year.During the procedure there was some mid flexion laxity which the it band was transected.The poly was exchanged without difficulty.

Brand Name
ARTICULAR SURFACE FIXED BEARING (PS) RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12799648
Report Number3007963827-2021-00286
Device Sequence Number17572466
Product Code MBH
UDI-Device Identifier00889024243750
UDI-Public(01)00889024243750(17)250228(10)64566166
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number42522400710
Device Lot Number64566166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight84 KG